skip to main content
Refinado por: assunto: Mathematics remover tipo de recurso: Artigos remover autor: Hernandez, E remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence results for abstract impulsive second-order neutral functional differential equations

M, Eduardo Hernandez; Henriquez, Hernan R.; Mckibben, Mark A. Universidade De São Paulo

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.70, n.7, p.2736-2751, 2009

PERGAMON-ELSEVIER SCIENCE LTD 2009

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Global solutions for abstract impulsive neutral differential equations

Hernandez, Eduardo Universidade De São Paulo

MATHEMATICAL AND COMPUTER MODELLING, v.53, n.1/Fev, p.196-204, 2011

PERGAMON-ELSEVIER SCIENCE LTD 2011

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Oscillation for a second-order neutral differential equation with impulses

Bonotto, E. M.; Gimenes, L. P.; Federson, M. Universidade De São Paulo

APPLIED MATHEMATICS AND COMPUTATION, v.215, n.1, p.1-15, 2009

ELSEVIER SCIENCE INC 2009

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Sharp Jackson and Bernstein Inequalities for N-term Approximation in Sequence Spaces with Applications

Garrigós, Gustavo ; Hernández, Eugenio

Indiana University Mathematics Journal, 1 January 2004, Vol.53(6), pp.1739-1762 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (1)
  2. Recursos Online (1)

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.